# SDR SWIA201332582

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 24,891 hours, 20,907 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER UNLOCK CAUTION MESSAGE PLUS ENGINE YAW.  (FLT 5492)  REPLACED FAN SPEED PICKUP IAW AMM.  LUBRICATED THE LEFT THRUST REVERSER.  OPS CHECK GOOD.
